MathSciNet Relay Station
MathSciNet bibliographic data
MR1885509 (2002k:93045) 93C15 (34G10 34H05 47N70)
Staffans, Olof J. $J$-energy preserving well-posed linear systems. Infinite-dimensional systems theory and operator theory (Perpignan, 2000). Int. J. Appl. Math. Comput. Sci. 11 (2001), no. 6, 1361–1378.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement